# SDR ASOA03506

- Difficulty date: September 28, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE C-CHANNEL UNDER THE SERVICE DOOR THRESHOLD BETWEEN FS 38/39 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE C-CHANNEL UNDER THE SERVICE DOOR THRESHOLD BETWEEN FS 38/39 IAW SRM 51-25-01.  (M)
